# SDR UIEA200800051

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,952 hours, 19,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1700 RBL 55 FLOORBEAM CHORD ANCHOR NUT AREA FOUND MINOR CORROSION.  LEVEL 1, BLENDED OUT CORROSION IAW SRM 51-10-01  0.049" 1" WIDE 2" LONG.  REPROTECTED PER 51-10-02.  APPLIED CORROSION INHIBITOR COMPOUND.
